首页 | 本学科首页   官方微博 | 高级检索  
     

一类高阶齐次线性微分方程亚纯解的超级
引用本文:刘名生, 梁建军. 一类高阶齐次线性微分方程亚纯解的超级[J]. 华南师范大学学报(自然科学版), 2006, (2): 1.
作者姓名:刘名生  梁建军
作者单位:华南师范大学数学科学学院,广东广州,510631
基金项目:国家自然科学基金资助项目(10471048),高等学校博士点基金资助项目(20050574002)
摘    要:研究一类K阶亚纯系数齐次线性微分方程亚纯解的增长性,得到了这些解的超级的估计.

关 键 词:亚纯函数  线性微分方程  超级
文章编号:1000-5463(2006)02-0001-05
收稿时间:2005-10-27
修稿时间:2005-10-27

HYPER ORDER OF MEROMORPHIC SOLUTIONS OF A CLASS OF HIGHER ORDER HOMOGENEOUS LINEAR DIFFERENTIAL EQUATIONS
LIU Ming-Sheng,LIANG Jian-Jun. HYPER ORDER OF MEROMORPHIC SOLUTIONS OF A CLASS OF HIGHER ORDER HOMOGENEOUS LINEAR DIFFERENTIAL EQUATIONS[J]. Journal of South China Normal University(Natural Science Edition), 2006, 0(2): 1-5
Authors:LIU Ming-Sheng  LIANG Jian-Jun
Affiliation:School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
Abstract:The growth of meromorphic solutions for a class of k-order homogeneous linear differential equations with meromorphic coefficients is studied,and some sharp results for their hyper-order are obtained.
Keywords:meromorphic function  linear differential equation  hyper-order
本文献已被 CNKI 维普 万方数据 等数据库收录!
点击此处可从《华南师范大学学报(自然科学版)》浏览原始摘要信息
点击此处可从《华南师范大学学报(自然科学版)》下载全文
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号